# SDR CALA2013082990853

- Difficulty date: July 3, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,009 hours, 24,933 cycles
- Engine: Pwa PW2037
- Engine time: 67,169 hours, 24,379 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 726516
- Condition: Shutdown
- Location: Nr 1
- Part time: 67,169 hours, 24,379 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE INFLIGHT SHUTDOWN.
